# SDR USAA960573

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corrosion
- Location: Bs 328
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND SURFACE CORROSION BS 328 FROM RBL 12 TO RBL 49 T-CAP.  REMOVED CORRODED T-CAP, FABRICATED AND INSTALLED NEW ONE.  REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
